Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Bifurcations of an SIRS epidemic model with nonlinear incidence rate
Pages: 93 - 112, Volume 15, Issue 1, January 2011

doi:10.3934/dcdsb.2011.15.93      Abstract        References        Full text (1841.6K)           Related Articles

Zhixing Hu - Department of Applied Mathematics and Mechanics, University of Science and Technology Beijing, Beijing 100083, China (email)
Ping Bi - Department of Mathematics, East China Normal University, Shanghai 200062, China (email)
Wanbiao Ma - Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China (email)
Shigui Ruan - Department of Mathematics, The University of Miami, P.O. Box 249085, Coral Gables, Florida 33124, United States (email)

1 M. E. Alexander and S. M. Moghadas, Periodicity in an epidemic model with a generalized non-linear incidence, Math. Biosci., 189 (2004), 75-96.       
2 M. E. Alexander and S. M. Moghadas, Bifurcation analysis of an SIRS epidemic model with generalized incidence, SIAM J. Appl. Math., 65 (2005), 1794-1816.       
3 V. Capasso and G. Serio, A generalization of the Kermack-McKendrick deterministic epidemic model, Math. Biosci., 42 (1978), 43-61.       
4 W. R. Derrick and P. van den Driessche, Homoclinic orbits in a disease transmission model with nonlinear incidence and nonconstant population, Discrete Contin. Dyn. Syst. Ser. B, 2 (2003), 299-309.       
5 Z. Feng and H. R. Thieme, Recurrent outbreaks of childhood disease revisited: The impact of isolation, Math. Biosci., 128 (1995), 93-130.       
6 P. Glendinning, "Stability, Instability and Chaos," Cambridge University Press, Cambridge, 1994.       
7 B. D. Hassard, N. D. Kazarinoff and Y. H. Wan, "Theory and Applications of Hopf Bifurcation," Lecture Notes Series, vol. 41, Cambridge University Press, Cambridge, 1981.       
8 H. W. Hethcote, The mathematics of infectious disease, SIAM Rev., 42 (2000), 599-653.       
9 H. W. Hethcote and S. A. Levin, Periodicity in epidemiological models, in "Applied Mathematical Ecology" (Trieste, 1986), Biomathematics 18, Springer-Verlag, Berlin, 1989, pp. 193-211.       
10 H. W. Hethcote and P. van den Driessche, Some epidemiological models with nonlinear incidence, J. Math. Biol., 29 (1991), 271-287.       
11 Y. A. Kuznetsov, "Elements of Applied Bifurcation Theory," 3rd edition, Appl. Math. Sci. 112, Springer-Verlag, New York, 2004.       
12 G. Li and W. Wang, Bifurcation analysis of an epidemic model with nonlinear incidence, Appl. Math. Comput., 214 (2009), 411-423.       
13 W. M. Liu, H. W. Hetchote and S. A. Levin, Dynamical behavior of epidemiological models with nonlinear incidence rates, J. Math. Biol., 25 (1987), 359-380.       
14 W. M. Liu, S. A. Levin and Y. Iwasa, Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models, J. Math. Biol., 23 (1986), 187-204.       
15 M. Lizana and J. Rivero, Multiparametric bifurcations for a model in epidemiology, J. Math. Biol., 35 (1996), 21-36.       
16 S. M. Moghadas, Analysis of an epidemic model with bistable equilibria using the PoincarĂ© index, Appl. Math. Comput., 149 (2004), 689-702.       
17 S. M. Moghadas and M. E. Alexander, Bifurcations of an epidemic model with non-linear incidence and infection-dependent removal rate, Math. Med. Biol., 23 (2006), 231-254.
18 S. Ruan and W. Wang, Dynamical behavior of an epidemic model with a nonlinear incidence rate, J. Differential Equations, 188 (2003), 135-163.       
19 Y. Tang, D. Huang, S. Ruan and W. Zhang, Coexistence of limit cycles and homoclinic loops in a SIRS model with a nonlinear incidence rate, SIAM J. Appl. Math., 69 (2008), 621-639.       
20 W. Wang, Epidemic models with nonlinear infection forces, Math. Biosci. Eng., 3 (2006), 267-279.       
21 S. Wiggins, "Introduction to Applied Nonlinear Dynamical Systems and Chaos," 2nd edition, Springer-Verlag, New York, 2004.       
22 D. Xiao and S. Ruan, Global analysis of an epidemic model with nonmonotone incidence rate, Math. Biosci., 208 (2007), 419-429.       

Go to top